Aggiornamento Repository Istituzionale e dismissione di PORTO.

Pubblicazioni dell'autore: Michele Rimoldi [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2017 | 2015 | 2014 | 2013 | 2012 | 2011
Numero di pubblicazioni : 14.

2017

Articolo di rivista Carlo, Mantegazza; Samuele, Mongodi; Michele, Rimoldi (2017)
The Cotton Tensor and The Ricci Flow. In: GEOMETRIC FLOWS, vol. 2 n. 1, pp. 49-71. - ISSN 2353-3382

Articolo di rivista Impera, Debora; Rimoldi, Michele (2017)
Rigidity results and topology at infinity of translating solitons of the mean curvature flow. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 19 n. 6, 1750002-. - ISSN 0219-1997
Web of Science: 0 - Scopus: 0

2015

Articolo di rivista Impera, Debora; Rimoldi, Michele (2015)
Stability properties and topology at infinity of f-minimal hypersurfaces. In: GEOMETRIAE DEDICATA, vol. 178 n. 1, pp. 21-47. - ISSN 0046-5755
Web of Science: 7 - Scopus: 9

2014

Articolo di rivista Pigola, Stefano; Rimoldi, Michele (2014)
Complete self-shrinkers confined into some regions of the space. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 45 n. 1, pp. 47-65. - ISSN 0232-704X
Web of Science: 3 - Scopus: 3

Articolo di rivista Rimoldi, Michele (2014)
On a classification theorem for self-shrinkers. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 142 n. 10, pp. 3605-3613. - ISSN 0002-9939
Web of Science: 3 - Scopus: 3

Articolo di rivista Mastrolia, Paolo; Rimoldi, Michele (2014)
Some triviality results for quasi-Einstein manifolds and Einstein warped products. In: GEOMETRIAE DEDICATA, vol. 169 n. 1, pp. 225-237. - ISSN 0046-5755
Web of Science: 1 - Scopus: 1

2013

Articolo di rivista Catino, Giovanni; Mantegazza, Carlo; Mazzieri, Lorenzo; Rimoldi, Michele (2013)
Locally conformally flat quasi-Einstein manifolds. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 2013 n. 675, pp. 181-189. - ISSN 0075-4102
Web of Science: 19 - Scopus: 17

Articolo di rivista Mastrolia, Paolo; Rigoli, Marco; Rimoldi, Michele (2013)
Some geometric analysis on generic Ricci solitons. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 15 n. 3, 1250058-. - ISSN 0219-1997
Web of Science: 7 - Scopus: 9

Articolo di rivista Rimoldi, Michele; Veronelli, Giona (2013)
Topology of steady and expanding gradient Ricci solitons via f-harmonic maps. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 31 n. 5, pp. 623-638. - ISSN 0926-2245
Web of Science: 10 - Scopus: 8

2012

Articolo di rivista Pigola, S.; Rimoldi, Michele (2012)
Characterizations of model manifolds by means of certain differential systems. In: CANADIAN MATHEMATICAL BULLETIN, vol. 55 n. 3, pp. 632-645. - ISSN 0008-4395
Web of Science: 1 - Scopus: 2

Articolo di rivista Mastrolia, Paolo; Rimoldi, Michele; Veronelli, Giona (2012)
Myers-type theorems and some related oscillation results. In: THE JOURNAL OF GEOMETRIC ANALYSIS, vol. 22 n. 3, pp. 763-779. - ISSN 1050-6926
Web of Science: 3 - Scopus: 3

2011

Articolo di rivista Pigola, Stefano; Rimoldi, Michele; Setti, Alberto G. (2011)
Remarks on non-compact gradient Ricci solitons. In: MATHEMATISCHE ZEITSCHRIFT, vol. 268 n. 3-4, pp. 777-790. - ISSN 0025-5874
Web of Science: 48 - Scopus: 57

Articolo di rivista Pigola, Stefano; Rigoli, Marco; Rimoldi, Michele; Setti, Alberto (2011)
Ricci almost solitons. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 10 n. 4, pp. 757-799. - ISSN 0391-173X
Web of Science: 40

Articolo di rivista Rimoldi, Michele (2011)
A remark on einstein warped products. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 252 n. 1, pp. 207-218. - ISSN 0030-8730
Web of Science: 5 - Scopus: 8

Questa lista è stata generata il Mon Jan 22 09:41:04 2018 CET.